# SDR IPXA2017011912964

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,248 hours, 15,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Corroded
- Location: Vhf Antenna Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, LOWER FORWARD VHF ANTENNA HAS AREAS OF CORROSION ON AIRCRAFT SKIN.  REMOVED CORROSION IAW SRM 53-00-01, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01.  ALODINED REWORKED AREA IAW AMM 51-21-04.
